# SDR USAASA99009

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FOUND EMERGENCY LIGHT SYSTEM FAILED OPERATIONAL TEST.  MAINTENANCE REPLACED THE AFT EPSU.  OPS CHECKED OKAY.  (X)
